# SDR SWIA202266636

- Difficulty date: September 12, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND STRUCTURE FLOORBEAM FITTING AT FS310.00, STGR 18L HAS CORROSION     (C-CHECK RO 10/24/2022)     /  INSTALLED PAX DOOR SURROUND STRUCTURE FLOORBEAM FITTING AT FS310.00, STGR 18L. AND  INSTALLED NEW FITTING ON PASSENGER DOOR SURROUND STRUCTURE FLOORBEAM AT FS310.00, STGR 18L PER DWG# SH670-31810 REV AE AND REF CRJ700 SRM 51-42-21-001-001-A01. / COMPLIED WITH 51-900-1002-SKY
